# SDR AWXA9600659

- Difficulty date: November 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICKV
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2541 - FOUND EMERGENCY EXIT LIGHT INOPERATIVE AT ROW 20L.  REPLACED WIRE HARNESS.  OPERATIONS CHECK GOOD.  (M)
